# SDR FDEA200902230657

- Difficulty date: February 23, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 774
- Aircraft time: 19,194 hours, 10,329 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Adapter
- Part number: A5378193720100
- Condition: Worn
- Location: Seat Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN STRUCTURE, SEAT TRACK ADAPTERS AT FRAME 23, RBL 27 - RBL 36 HAS WEAR AND BARE METAL.  NEW ADAPTER, LOCATED & DRILLED ADAPTER PLATE IAW DWG 10A53781937,  REV "A".   INSTALLED NEW ADAPTER PLATE IAW SRM 51-40-21.
